KOPS - The Institutional Repository of the University of Konstanz

On the spectral properties of nonsingular matrices that are strictly sign-regular for some order with applications to totally positive discrete-time systems

On the spectral properties of nonsingular matrices that are strictly sign-regular for some order with applications to totally positive discrete-time systems

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

ALSEIDI, Rola, Michael MARGALIOT, Jürgen GARLOFF, 2019. On the spectral properties of nonsingular matrices that are strictly sign-regular for some order with applications to totally positive discrete-time systems. In: Journal of Mathematical Analysis and Applications. 474(1), pp. 524-543. ISSN 0022-247X. eISSN 1096-0813. Available under: doi: 10.1016/j.jmaa.2019.01.062

@article{Alseidi2019-06spect-45454, title={On the spectral properties of nonsingular matrices that are strictly sign-regular for some order with applications to totally positive discrete-time systems}, year={2019}, doi={10.1016/j.jmaa.2019.01.062}, number={1}, volume={474}, issn={0022-247X}, journal={Journal of Mathematical Analysis and Applications}, pages={524--543}, author={Alseidi, Rola and Margaliot, Michael and Garloff, Jürgen} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/45454"> <dc:contributor>Garloff, Jürgen</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Garloff, Jürgen</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Alseidi, Rola</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-03-13T13:55:47Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2019-06</dcterms:issued> <dc:creator>Alseidi, Rola</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2019-03-13T13:55:47Z</dcterms:available> <dc:contributor>Margaliot, Michael</dc:contributor> <dcterms:title>On the spectral properties of nonsingular matrices that are strictly sign-regular for some order with applications to totally positive discrete-time systems</dcterms:title> <dc:language>eng</dc:language> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Margaliot, Michael</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/45454"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account